# SDR FDEA201309062138

- Difficulty date: September 6, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE AFTER REMOVAL OF APU INLET HOUSING ASSY FOUND CORROSION ON THE FORWARD SIDE AT BS 1825 BETWEEN STRINGER 3 AND 6.  CORROSION REMOVED & FOUND OUT OF LIMITS AS PER SRM 53-80-15 FEG 101 DETAIL II REV 109 AND REPAIRED IAW SRM 53-80-15 FIG 202 DETAIL 1 REPAIR 1 REV 109.  MAJOR REPAIR.
